Journal article icon

Journal article

A topological application of flat morasses

Publication status:
Published

Actions


Access Document


Publisher copy:
10.4064/fm194-1-3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
FUNDAMENTA MATHEMATICAE
Volume:
194
Issue:
1
Pages:
45-66
Publication date:
2007
DOI:
EISSN:
1730-6329
ISSN:
0016-2736
URN:
uuid:f307e387-b1c3-4614-a496-5cd7cc0dd5de
Source identifiers:
23289
Local pid:
pubs:23289

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP